Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Pregnant, having greenish vaginal discharge, feels itchy, pain after intercourse, red and irritated vagina. Given drugs for fungus

am 24 weeks pregnant and i have been having a thick greenish vaginal discharge for the last few weeks that smell like sour milk. it makes me feel itchy, i have uncomfortable intercourse n i feel pain after sex. my vagina looks reddish and irritated. am just the doctor who said its due to fungus and prescribed some drugs. i dont understand help
Asked On : Sat, 9 Jun 2012
Answers:  1 Views:  110
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Hi, pregnancy causes hormonal changes which predispose to yeast infections. A reddish itchy vagina with thick, sour smelling vaginal discharge is likely to be due to the same. You need not worry as it is easily treatable and has no negative effect on the pregnancy per se. Yeast infections respond well to either local application of antifungal ointments or insertion of antifungal vaginal pessaries.However, oral antifungal drugs are totally contraindicated during pregnancy and should not be taken.
Answered: Sat, 19 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor